RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 3, Pages 381–395 (Mi mz5720)  

Simultaneous interpolation and approximation of continuous functions

Al. A. Privalov


Full text: PDF file (878 kB)

English version:
Mathematical Notes, 1984, 35:3, 199–208

Bibliographic databases:

UDC: 517.5
Received: 17.07.1980

Citation: Al. A. Privalov, “Simultaneous interpolation and approximation of continuous functions”, Mat. Zametki, 35:3 (1984), 381–395; Math. Notes, 35:3 (1984), 199–208

Citation in format AMSBIB
\Bibitem{Pri84}
\by Al.~A.~Privalov
\paper Simultaneous interpolation and approximation of continuous functions
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 3
\pages 381--395
\mathnet{http://mi.mathnet.ru/mz5720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741805}
\zmath{https://zbmath.org/?q=an:0573.41015}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 3
\pages 199--208
\crossref{https://doi.org/10.1007/BF01139917}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400008}


Linking options:
  • http://mi.mathnet.ru/eng/mz5720
  • http://mi.mathnet.ru/eng/mz/v35/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020